# SDR IPXA10562167

- Difficulty date: August 18, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- Aircraft time: 20,500 hours, 13,757 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 143N5447
- Condition: Damaged
- Location: Bs 880
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, BS 880, BL 0, WL 208, EXPANSION LINK SUPPORT BRACKET ON AFT SIDE OF FLOORBEAM BUSHING HOLES DAMAGED.  REPLACED CHANNEL (SUPPORT BRACKET) IAW SRM 51-40-05-0G, SRM 51-20-01-0G, DWG 143N5447, SOPM 20-50-20, DWG 143N5444.
